I don’t know about you but my vision is pretty important to me. I’m using it right now to type this article. I use it all the time, every waking hour of the day (except maybe when I’m meditating). So when I read the Nelson Pill Hearings and I came across the testimony of Dr. Guttmacher, I was shocked.

“Now, in addition to the danger from thromboembolism which has been described to this committee on several occasions by several witnesses, I think that there are other dangers for the pill… such as high blood pressure, headache, depression, interference with vision, and so on.” (page 6566)

Wait… the birth control pill affects your vision??? How can that be? And how could he just say that in passing? Why did no one on the Senate committee stop him and make him explain that that statement? It turns out, just like diabetesyeast infections and UTIsdepressionweight gain, and so many other side effects, no one had told me that my vision could be affected by using hormonal birth control.

How Hormonal Birth Control Affects Vision

Hormones affect every system of the body so perhaps it should come as no surprise that they can greatly impact your vision. In fact, it is the fluctuation in hormones that is the primary reason for worsening eyesight with age. So of course, manipulating the body’s natural chemistry by using hormonal birth control can cause a variety of vision problems.

Read the entire article here.

Advertisements